Feb 04, 2023
Feb 04, 2023
How To Get Rid From Masturbation Addictive Behavior ?
The first step to getting better is to reduce the habit of masturbation and ejaculation frequency and try to overcome this bad habit. Eat more soybean products and eliminate excessive caffeine from your diet. Try to focus on nutty foods like sunflower seeds, peanuts and eat more sea foods, green vegetables, and try to minimize red meat and dairy product intake. Instead of taking soda, try drinking pure orange juice or cranberry juice and, of course, drink plenty of water.
Arogyam Herbal supplement help to cure side effects of over masturbation effectively and safely without causing any kind of side-effects.They strengthens the nervous system, promotes the blood flow to penile area and maintains hormonal balance of the body, these supplements also provide the body with nutrients and amino acids to promote sound health and cure disorders.
Ashwagandha is another herb which can be taken as herbal supplement or in organic form to cure the effects of over masturbation by both females and males. It has all the properties which can not only cure the problem but also prevents them from resurfacing. Always remember one thing that these herbs are only effective when consumed internally and in proper dosage. Completely Herbal supplements containing kaunch beej,saffron or cowhage or mucuna pruriens are also very good for increasing libido and countering sexual exhaustion. All of these natural aphrodisiac herbs are excellent for promoting sound mental health too which helps a person in reducing the frequency of masturbation and regaining the pleasure and fun through normal sexual activity.
For More Info : firstname.lastname@example.org
Or Ask your query from Dr. Vipul sharma
Sir I started masturbating when I was just in 8th standard , at that time my age was about 14 years and i never felt any side effect of it in starting two years and now I am not able to concentrate on my studies ,I am unable to memorize anything as I could do earlier.|
sir please help me this problem is destroying my future ,my life and everything else.